MATHEMATICAL RESEARCH LETTERS CONTENTS Volume 15, Number 1 January 2008 Greg Arone, Pascal Lambrechts, Victor Turchin, and Ismar Volic,

Loading.... (view fulltext now)

全文

(1)

MATHEMATICAL RESEARCH LETTERS CONTENTS

Volume 15, Number 1 January 2008

Greg Arone, Pascal Lambrechts, Victor Turchin, and Ismar Volic, Cofor- mality and rational homotopy groups of spaces of long knots 1 Tom Coates, Givental's Lagrangian cone and S1-Equivariant Gromov-Witten

theory 15 Francisco Diaz y Diaz and Eduardo Friedman, Finite products of regularized

products 33 Dragos Ghioca, Mordell exceptional locus for subvarieties of the additive group 43 Cristian D. Gonzalez-Aviles, Algebraic cycles on Severi-Brauer schemes of

prime degree over a curve 51 Megumi Harada and Gregory D. Landweber, The K-theory of abelian sym-

plectic quotients 57 Michael Bateman and Nets Hawk Katz, Kakeya sets in Cantor directions... 73 Byoung Du (B.D.) Kim, The algebraic functional equation of an elliptic curve

at supersingular primes 83 Masanori Morishita and Yuji Terashima, Geometry of polysymbols 95 Georgios Pappas, Grothendieck-Riemann-Roch and the moduli of Enriques sur-

faces 117 E. W. Howe, D. Maisner, E. Nart, and C. Ritzenthaler, Principally polar-

izable isogeny classes of abelian surfaces over finite fields 121 Ilya Shapiro and Xiang Tang, Gelfand-Fuchs cohomology of invariant formal

vector Reids 129 Bernd Ulrich and Javid Validashti, A criterion for integral dependence of

modules 149 De-Qi Zhang, Automorphism groups and anti-pluricanonical curves 163 Remi Carles and Tohru Ozawa, On the wave operators for the critical nonlinear

Schrodinger equation 185 Yng-Ing Lee and Mu-Tao Wang, A note on the stability and uniqueness for

solutions to the minimal surface system 197

數據

Updating...

參考文獻

Updating...

相關主題 :